MAUDE Adverse Event Report: Davol Inc., Sub. C.R. Bard, Inc. -1213643 3DMax; Surgical Mesh

Davol Inc., Sub. C.R. Bard, Inc. -1213643 3DMax; Surgical Mesh
Catalog Number 0115311
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hematoma (1884); Hernia (2240)
Date of Event 01/15/2013
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: (b)(6) 2010 - patient was diagnosed with incarcerated left inguinal hernia thereby underwent laparoscopic repair with implant of 3dmax mesh (device 1 and device 2 - left).Per operative notes, "an incision was made in the left lateral abdomen.The left inguinal hernia sacs were dissected out.A 3dmax mesh (device 1) was placed into the peritoneal cavity and secured it with sutures.Another 3dmax mesh (device 2) was placed anteriorly along the upper of the (device 1) with good coverage and secured it with sutures." (b)(6) 2013 - patient was diagnosed with recurrent left inguinal hernia, hematoma thereby underwent open repair with implant of synthetic mesh.Per operative notes, "a curvilinear incision was made along the skin lines in the left lower quadrant just over the inguinal ligament.The hernia sac was dissected out.There was a large bulky hematoma which was removed.It speared that the new defect was posterior to the previously placed 3dmax mesh (device 1 and device 2).A synthetic mesh was placed into the left groin and secured it with sutures.".
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-jan-2010) is considered to be a best estimate.This emdr represents the 3dmax mesh (device 2).An additional supplemental emdr was submitted to represent the 3dmax mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMax
Common Device Name
Surgical Mesh
Manufacturer (Section D)
Davol Inc., Sub. C.R. Bard, Inc. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
Bard Shannon Limited -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
+1(800)556-6756
MDR Report Key50431561
Report Number1213643-2026-01090
Device Sequence Number16045007
Product Code FTL
UDI-Device Identifier00801741030734
UDI-Public(01)00801741030734(17)150128(10)HUUA0880
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K081010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2015
Device Catalogue Number0115311
Device Lot NumberHUUA0880
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight122 LB